# SDR IPXA2017082220810

- Difficulty date: August 22, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 17,767 hours, 11,144 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000007
- Part serial: FH1268
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS, RT INBD FLAP UPPER SURFACE 49 INCHES FROM INBD EDGE, AND 12 INCHES FROM FWD EDGE OF UPPER SKIN. SECOND DENT IS 57 INCHES FROM INBD EDGE AND 14 INCHES FROM FWD EDGE OF UPPER SKIN.  REPAIRED IAW EO A300-5750-65321-B.
